# SDR PF212LWAA

- Difficulty date: December 23, 2004
- Submitted: February 23, 2005
- Operation: General aviation
- Aircraft: N212LW
- Make and model: Beech B200
- Aircraft serial: BB1420
- Aircraft time: 5,764 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Part serial: 96270H7873
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

IN CRUISE FLIGHT AT FL290 IN VMC ON IFR FLIGHT PLAN WITH OAT OF -45C, INNER PANE OF CO-PILOTS WINDSHIELD SHATTERED WITHOUT WARNING.
